A few days ago I was prescribed 25 mg of Sertraline for my anxiety/panic. Doctor recommended that I start off with half of that for the first week (12.5 mg) because I'm so sensitive to meds. Anyway, with 25 mg being such a low dose, am I still likely to experience side effects like low libido and drowsiness? If so, will it last the whole time I'm on this medication?
Everyone is different in what they experience with side effects. You will have to try the Sertraline to find out what side effects if any you will have. The side effects usually decrease or diminish with in the first 2 weeks. But some may stick around. You should know by 8 weeks.
Hope you are anxiety/panic free soon :)
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 12 Jan 2016 • 3 answers
Posted 12 Jan 2017 • 1 answer
Escitalopram - Hi everyone, l was prescribed Sertraline 2 years ago, l took it for 1 week it gave me
Posted 24 Feb 2017 • 2 answers
Posted 1 day 2 hours ago • 1 answer